Journal of Optimization Theory and Applications

, Volume 82, Issue 2, pp 315–321

An extension of the method of quasilinearization

Authors

  • V. Lakshmikantham
    • Department of MathematicsFlorida Institute of Technology
Contributed Papers

DOI: 10.1007/BF02191856

Cite this article as:
Lakshmikantham, V. J Optim Theory Appl (1994) 82: 315. doi:10.1007/BF02191856

Abstract

In this paper, the question of whether it is possible to develop monotone sequences that converge to the solution quadratically, when the function involved in the initial-value problem admits a decomposition into a difference of two convex functions, is answered positively. This extends the method of quasilinearization to a larger class.

Key Words

Extension of quasilinearizationquadratic convergencemonotone sequences

Copyright information

© Plenum Publishing Corporation 1994